Coding that preserves Ramseyness
Fundamenta Mathematicae, Tome 129 (1988) no. 1, pp. 1-7
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_129_1_1_7,
author = {P. Welch},
title = {Coding that preserves {Ramseyness}},
journal = {Fundamenta Mathematicae},
pages = {1--7},
year = {1988},
volume = {129},
number = {1},
doi = {10.4064/fm-129-1-1-7},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-129-1-1-7/}
}
P. Welch. Coding that preserves Ramseyness. Fundamenta Mathematicae, Tome 129 (1988) no. 1, pp. 1-7. doi: 10.4064/fm-129-1-1-7
Cité par Sources :